# SDR AWXA200201227

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 65,718 hours, 25,564 cycles
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 10 LT,  WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE FOUND AT SEAT ROW 10 LEFT, OPERATIONAL CHECK WAS GOOD.
